Existence and almost uniqueness for p-harmonic Green functions on bounded domains in metric spaces
Björn, A., Björn, J., & Lehrbäck, J. (2020). Existence and almost uniqueness for p-harmonic Green functions on bounded domains in metric spaces. Journal of Differential Equations, 269(9), 6602-6640. https://doi.org/10.1016/j.jde.2020.04.044
Published inJournal of Differential Equations
© 2020 The Authors. Published by Elsevier Inc
We study (p-harmonic) singular functions, defined by means of upper gradients, in bounded domains in metric measure spaces. It is shown that singular functions exist if and only if the complement of the domain has positive capacity, and that they satisfy very precise capacitary identities for superlevel sets. Suitably normalized singular functions are called Green functions. Uniqueness of Green functions is largely an open problem beyond unweighted Rn, but we show that all Green functions (in a given domain and with the same singularity) are comparable. As a consequence, for p-harmonic functions with a given pole we obtain a similar comparison result near the pole. Various characterizations of singular functions are also given. Our results hold in complete metric spaces with a doubling measure supporting a p-Poincaré inequality, or under similar local assumptions.
Publication in research information system
MetadataShow full item record
Additional information about fundingA.B. and J.B. were supported by the Swedish Research Council, grants 2016-03424 and 621-2014-3974, respectively. J.L. was supported by the Academy of Finland, grant 252108.
Showing items with similar title or keywords.
Korte, Riikka; Lahti, Panu; Li, Xining; Shanmugalingam, Nageswari (European Mathematical Society Publishing House, 2019)We study two notions of Dirichlet problem associated with BV energy minimizers (also called functions of least gradient) in bounded domains in metric measure spaces whose measure is doubling and supports a (1, 1)-Poincaré ...
Eriksson-Bique, Sylvester; Vähäkangas, Antti V. (American Mathematical Society, 2019)We prove the self-improvement of a pointwise p-Hardy inequality. The proof relies on maximal function techniques and a characterization of the inequality by curves.
Lahti, Panu (Elsevier Masson, 2019)In the setting of a complete metric space that is equipped with a doubling measure and supports a Poincar´e inequality, we prove the fine Kellogg property, the quasi-Lindel¨of principle, and the Choquet property for the ...
Lahti, Panu (Suomalainen tiedeakatemia, 2018)In a complete metric space that is equipped with a doubling measure and supports a Poincaré inequality, we prove a new Cartan-type property for the fine topology in the case p = 1. Then we use this property to prove the ...
Canto, Javier; Vähäkangas, Antti V. (Springer Science and Business Media LLC, 2022)We prove a self-improvement property of a capacity density condition for a nonlocal Hajłasz gradient in complete geodesic spaces with a doubling measure. The proof relates the capacity density condition with boundary ...